# SDR GAIA00465

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, FOUND CRACK IN MLG WELL AT BS 940, LBL 50 REF N/R NR 20014, 20692, AND 20816.  REPAIRED IAW BOEING DRAWING 65-89360 AND S/B 727-53-0149.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
